Suryanarayana, S and Murty, AV Krishna (1975) Vibration of Non-Uniform Thin-Walled Beams of Arbitrary Shape. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 55 (3). pp. 159-169.Full text not available from this repository. (Request a copy)
A generalised theory for the natural vibration of non-uniform thin-walled beams of arbitrary cross-sectional geometry is proposed. The governing equations are obtained as four partial, linear integro-differential equations. The corresponding boundary conditions are also obtained in an integro-differential form. The formulation takes into account the effect of longitudinal inertia and shear flexibility. A method of solution is presented. Some numerical illustrations and an exact solution are included.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to John Wiley and Sons.|
|Department/Centre:||Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)|
|Date Deposited:||04 Feb 2010 11:10|
|Last Modified:||04 Feb 2010 11:10|
Actions (login required)